# SDR HEEA075576

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,122 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 5391
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUELCH STAYS ON ALL THE TIME AND THE RF CONNECTOR IS DAMAGED. PERFORMED PRELIMINARY INSPECTION. REPLACED BAD RF CONNECTOR.  REPAIRED.  ADJUSTED CARRIER SQUELCH, FREQUENCY AND POWER OUT.  BENCH CHECK GOOD.
